# SDR P5CA9701450

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1894401
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE HAD A OVERHEAT ON THE BLEED VALVE.  VALVE CLOSED, THROTTLED BACK, LIGHT WENT OUT.  FOUND NR 3 ENGINE PRECOOLER CRACKED APPROXIMATELY 5 INCHES LONG.  REMOVED AND REPLACED PRECOOLER PER M/M 36-12-01.
